Posted by: Shibby | 2009-03-24

Anti-depressants cause vaginal dryness?

I have also written to gynae doc, because I am experiecing problems with my " female parts" . One of these problems, is that I have extreme vaginal dryness. I am currently on Wellbutrin, Lamictin and Cipralex. Does these medicines have a history of causing this symptom???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, it is very well known that some antidepressants can cause a dry mouth, due to a dminishing of natural mouth secretions, so it makes sense that it might produce vaginal dryness, though this isn't quite such a common complaint. There are numerous ways in which some antidepressants can interfere temporarily with our sexual functions, including reduced libido. At least vaginal dryness, though a nuisance can be more easily dealt with by using lubricants.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2009-03-24

HI, I don' t know about your problem, I just wanted to say rather post here, Cybershrink at least answers, (the only one that does), dont bother with gynae doc I have posted there twice about a month ago, still haven' t gotten an answer to both questions.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.